Record:   Prev Next
書名 The Quarterly journal of mathematics. Oxford series
出版項 Oxford : Clarendon Press, 1930-
國際標準期刊編號 0033-5606
1464-3847 (Online)
book jacket

館藏地數學所圖書室
Lib. Has1(1930)-20(1949); Ser.2, 1(1950)-65(2014), 2015年起E-Journal

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1930)    館內使用    30340100010457
 數學所圖書室  v.2 (1931)    館內使用    30340100010465
 數學所圖書室  v.3 (1932)    館內使用    30340100010473
 數學所圖書室  v.4 (1933)    館內使用    30340100010481
 數學所圖書室  v.5 (1934)    館內使用    30340100010499
 數學所圖書室  v.6 (1935)    館內使用    30340100010507
 數學所圖書室  v.7 (1936)    館內使用    30340100010515
 數學所圖書室  v.8 (1937)    館內使用    30340100010523
 數學所圖書室  v.9 (1938)    館內使用    30340100010531
 數學所圖書室  v.10 (1939)    館內使用    30340100010549

01-01-93 已為 數學所圖書室 訂購 1 本.
06-12-96 已為 數學所圖書室 訂購 1 本.
說明 v. ; 24 cm
Quarterly
$45.00
v. 1-20 (no. 1-80); Apr. 1930-Dec. 1949; ser. 2, v. 1- Mar. 1950-
附註 Editors: 1930-<Mar. 1938> T. Chaundy and others
Mathematical reviews 0025-5629
Science citation index 0036-827X
Statistical theory and method abstracts 0039-0518
Author index: Vols. 1-20, 1930-49. 1 v
Formed by the union of: Messenger of mathematics, and: Quarterly journal of pure and applied mathematics
先前题名 Messenger of mathematics (OCoLC)2448539 (DLC) 07028768
Quarterly journal of pure and applied mathematics (OCoLC)1440981
主題 Mathematics -- Periodicals
Alt Author Chaundy, Theodore William, 1889-1971, ed
Alt Title Q. j. math
Record:   Prev Next